Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ha2ko

Tetracycline and acid peels

I'm trying to get my doctor to give me Tetracycline, but at the same time im planning on doing a salicylic peel at a clinic, just to kind of attack it from all angles.

Is this a bad idea?

My doctor first prescribed me some erythromycin gel, but that doesn't go with the peel, and for some reason I have more belief in those peels than I have in topical antibiotics.

(this is the first proper go I have at any kind of medicated treatments, after BP didn't work, and my diet approach failed).

Last question: The only side effect im really worried about with the Tetracycline is the sun thing.. I mean, I'm gonna stay in the sun literally all summer. But my skin is naturally tanned (although I am white), and I have never really had a sunburn, although I love the sun!! I never really use a sunscreen, and despite that I've only been a little red on my nose!

Anybody out there who's used this antibiotic and has some experience with the sun-thing to share? :dance:

Share this post


Link to post
Share on other sites

Get sunblock, thats what my doc told me, and conserning the sun if you ever happen to sit in the sun for a while without any skinprotections, you might become REALY red in the fase the next two days, happened to me .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×